# SDR SWAA2019123140057

- Difficulty date: December 17, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS. 727D TO BS. 787, LBL 23.  R&R THE SUPPORT IAW SRM AND DWG.
